... getting on the program I was very serious and still to this day haven't touched anything... I am supposed to be taking 100mg a day but I have got myself down to 70mg. I don't look for a high past that point. Thank God! However, I have severe anxiety and have had since I was 14 and have been on xanax. I take it the way I am supposed to 3mg a day and I worry about everything.. which brings on the anxiety.. But what I would like to know is has anyone experienced any kind of chest-related pains since being on methadone. I have been to hospital after hospital and EKG comes back ok and it's always my anxiety they say. If it were my anxiety then I think that wound stop after taking anx. meds also tired of hearing UR TOO YOUNG for heart problems.. I just would really like someone else's advice that is also on methadone. And like I said I don't abuse any of my meds... So therefore, I worry about things that normally wouldn't bother someone. How weird back n the day it was total opposite now I'm so afraid of what I put n and do to my body. 2 the point I even make sure vitamins and OTC meds r ok to take with methadone and actually cant go on that all the time either. Was taking clindymicin which I used to take without probs. b4 and after about 3days started feeling really weird like something was going to happen.. Well, found out I was withdrawing from methadone. They said unusual but not that it can't happen. Quit taking it and got better the same way with predisone.. So things, I used to take react with my body different now strange how that happens. Anyways, it would be nice to have some positive advice from someone.. thank you for your time n reading and listening to my ? and probs. so 2 speak. have a wonderful evening